# SDR ASAA9910002

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receivers
- Part number: 883200312
- Condition: Inoperative
- Location: Rows 11,16,18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 11, 16, AND 18 WOULD NOT TEST.  REPLACED 2 EACH RECEIVERS AND BATTERY PACKS, LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NR 99ZZZX739. (X)
